Application of a separating transformation to estimates of inner radii of open sets

  • A. K. Bakhtin
  • V. E. V'yun


We obtain solutions of new extremal problems of the geometric theory of functions of a complex variable related to estimates for the inner radii of nonoverlapping domains. Some known results are generalized to the case of open sets.
How to Cite
Bakhtin, A. K., and V. E. V’yun. “Application of a Separating Transformation to Estimates of Inner Radii of Open Sets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 10, Oct. 2007, pp. 1313–1321,
Research articles